Differential and Integral Equations

On the Schrӧdinger equation with singular potentials

Lucas C.F. Ferreira and Jaime Angulo Pava

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study the Cauchy problem for the non-linear Schrӧdinger equation with singular potentials. For the point-mass potential and nonperiodic case, we prove existence and asymptotic stability of global solutions in weak-$L^{p}$ spaces. Specific interest is given to the point-like $\delta$ and $\delta'$ impurity and to two $\delta$-interactions in one dimension. We also consider the periodic case, which is analyzed in a functional space based on Fourier transform and local-in-time well-posedness is proved.

Article information

Differential Integral Equations, Volume 27, Number 7/8 (2014), 767-800.

First available in Project Euclid: 6 May 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10] 35A05 35A07 35C15: Integral representations of solutions 35B40: Asymptotic behavior of solutions 35B10: Periodic solutions


Pava, Jaime Angulo; Ferreira, Lucas C.F. On the Schrӧdinger equation with singular potentials. Differential Integral Equations 27 (2014), no. 7/8, 767--800. https://projecteuclid.org/euclid.die/1399395752

Export citation